Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 3(135), Pages 237–239 (Mi umn5763)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

Fourier series and Lebesgue functions

A. M. Olevskii


Full text: PDF file (375 kB)
References: PDF file   HTML file

Bibliographic databases:

Citation: A. M. Olevskii, “Fourier series and Lebesgue functions”, Uspekhi Mat. Nauk, 22:3(135) (1967), 237–239

Citation in format AMSBIB
\Bibitem{Ole67}
\by A.~M.~Olevskii
\paper Fourier series and Lebesgue functions
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 3(135)
\pages 237--239
\mathnet{http://mi.mathnet.ru/umn5763}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=212485}


Linking options:
  • http://mi.mathnet.ru/eng/umn5763
  • http://mi.mathnet.ru/eng/umn/v22/i3/p237

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Kashin, “Remarks on estimating the Lebesgue functions of an orthonormal system”, Math. USSR-Sb., 35:1 (1979), 57–62  mathnet  crossref  mathscinet  zmath  isi
    2. G. E. Tkebuchava, K. Finet, “Unconditional Convergence of Fourier Expansions in Systems of Product Bases in Orlicz Spaces”, Math. Notes, 83:5 (2008), 675–683  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. Kazaros Kazarian, E. M. Semenov, S. N. Uksusov, “Bases of rearrangement-invariant spaces”, Russian Math. (Iz. VUZ), 52:5 (2008), 41–46  mathnet  crossref  mathscinet  zmath  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:367
    Full text:206
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022